MAUDE Adverse Event Report: Respironics, Inc. BiPAP autoSV ADV; Ventilator, Continuous, Non-life-Supporting

Respironics, Inc. BiPAP autoSV ADV; Ventilator, Continuous, Non-life-Supporting
Model Number DS960XHS
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
A bipap autosv adv device was returned to the service center for evaluation.There was no initial alleged complaint found.During the evaluation of the device at the third-party service center, the device was visually inspected and noticed the connecter was burned.Upon review of the reported event, the service center has been instructed to return the device to the product investigation lab (pil) for further investigation.

Brand Name
BiPAP autoSV ADV
Common Device Name
Ventilator, Continuous, Non-life-Supporting
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50009605
Report Number2518422-2026-038447
Device Sequence Number18326406
Product Code MNS
UDI-Device Identifier00606959029798
UDI-Public(01)00606959029798
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS960XHS
Device Catalogue NumberDS960XHS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown